Alert archive / Kentucky / Frost Advisories in 2018
Frost Advisory 2, NWS Wilmington, OH
NWS Wilmington, OH issued this frost advisory at Apr 28, 2018, 3:38 AM EDT for Ohio County, Switzerland County, Indiana; 12 counties in Kentucky; 10 counties in Ohio. It took effect at Apr 29, 2018, 1:00 AM EDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Apr 28, 2018, 3:38 AM EDT (07:38 UTC)
- In effect from
- Apr 29, 2018, 1:00 AM EDT
- Expired
- Apr 29, 2018, 9:00 AM EDT
- In force
- 8 hr
- Issued by
- NWS Wilmington, OH
All 24 counties
Ohio County, IN, Switzerland County, IN, Boone County, KY, Bracken County, KY, Campbell County, KY, Carroll County, KY, Gallatin County, KY, Grant County, KY, Kenton County, KY, Lewis County, KY, Mason County, KY, Owen County, KY, Pendleton County, KY, Robertson County, KY, Adams County, OH, Brown County, OH, Clermont County, OH, Franklin County, OH, Hamilton County, OH, Hocking County, OH, Pickaway County, OH, Pike County, OH, Ross County, OH, Scioto County, OH
The radar
The Cincinnati radar (KILN), 56 km from the middle of the area, began a volume at 07:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 7.6 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2357 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 58 m²/s²
- 0-3 km storm-relative helicity
- 51 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
645 WWUS71 KILN 280738 NPWILN URGENT - WEATHER MESSAGE National Weather Service Wilmington OH 338 AM EDT Sat Apr 28 2018 INZ050-058-059-066-073-074-OHZ026-034-035-042>046-051>054-056- 060>063-065-070>072-080-281545- /O.NEW.KILN.FZ.W.0009.180429T0500Z-180429T1300Z/ Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Hardin- Mercer-Auglaize-Darke-Shelby-Logan-Union OH-Delaware-Miami- Champaign-Clark-Madison-Licking-Preble-Montgomery-Greene- Fayette OH-Fairfield-Butler-Warren-Clinton-Highland- Including the cities of Richmond, Connersville, Liberty, West College Corner, Brookville, Batesville, Milan, Versailles, Lawrenceburg, Aurora, Kenton, Ada, Celina, Coldwater, Wapakoneta, St. Marys, Greenville, Sidney, Bellefontaine, Marysville, Delaware, Troy, Piqua, Tipp City, Urbana, Springfield, London, West Jefferson, Plain City, Newark, Eaton, Camden, Dayton, Kettering, Beavercreek, Fairborn, Xenia, Washington Court House, Lancaster, Pickerington, Hamilton, Middletown, Fairfield, Oxford, Mason, Lebanon, Springboro, Wilmington, Blanchester, Hillsboro, and Greenfield 338 AM EDT Sat Apr 28 2018 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM EDT SUNDAY... The National Weather Service in Wilmington has issued a Freeze Warning, which is in effect from 1 AM to 9 AM EDT Sunday. * TEMPERATURES...will drop into the lower 30s Saturday night. * IMPACTS...Unprotected outdoor plants will likely be damaged or killed. PRECAUTIONARY/PREPAREDNESS ACTIONS... Protect sensitive plants by bringing them indoors or covering them with layers of newspapers or blankets. Those with agricultural interests are advised to protect tender vegetation. && $$ INZ075-080-KYZ089>100-OHZ055-064-073-074-077>079-081-082-088- 281545- /O.NEW.KILN.FR.Y.0002.180429T0500Z-180429T1300Z/ Ohio-Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen- Grant-Pendleton-Bracken-Robertson-Mason-Lewis-Franklin OH- Pickaway-Ross-Hocking-Hamilton-Clermont-Brown-Adams-Pike-Scioto- Including the cities of Rising Sun, Vevay, Carrollton, Warsaw, Florence, Burlington, Oakbrook, Covington, Erlanger, Independence, Newport, Alexandria, Owenton, Williamstown, Crittenden, Dry Ridge, Falmouth, Butler, Augusta, Brooksville, Mount Olivet, Maysville, Vanceburg, Tollesboro, Columbus, Circleville, Chillicothe, Logan, Cincinnati, Milford, Georgetown, Mount Orab, West Union, Peebles, Waverly, Piketon, Portsmouth, and Wheelersburg 338 AM EDT Sat Apr 28 2018 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM EDT SUNDAY... The National Weather Service in Wilmington has issued a Frost Advisory, which is in effect from 1 AM to 9 AM EDT Sunday. * TEMPERATURES...will drop into the middle 30s Saturday night. * IMPACTS...Sensitive plants left outdoors and unprotected may be damaged. PRECAUTIONARY/PREPAREDNESS ACTIONS... Protect frost sensitive plants by bringing them indoors or covering them with layers of newspapers or blankets. Those with agricultural interests are advised to protect tender vegetation. && $$
5 follow-up statements
923 WWUS71 KILN 281432 NPWILN URGENT - WEATHER MESSAGE National Weather Service Wilmington OH 1032 AM EDT Sat Apr 28 2018 INZ050-058-059-066-073-074-OHZ026-034-035-042>046-051>054-056- 060>063-065-070>072-080-282300- /O.CON.KILN.FZ.W.0009.180429T0500Z-180429T1300Z/ Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Hardin- Mercer-Auglaize-Darke-Shelby-Logan-Union OH-Delaware-Miami- Champaign-Clark-Madison-Licking-Preble-Montgomery-Greene- Fayette OH-Fairfield-Butler-Warren-Clinton-Highland- Including the cities of Richmond, Connersville, Liberty, West College Corner, Brookville, Batesville, Milan, Versailles, Lawrenceburg, Aurora, Kenton, Ada, Celina, Coldwater, Wapakoneta, St. Marys, Greenville, Sidney, Bellefontaine, Marysville, Delaware, Troy, Piqua, Tipp City, Urbana, Springfield, London, West Jefferson, Plain City, Newark, Eaton, Camden, Dayton, Kettering, Beavercreek, Fairborn, Xenia, Washington Court House, Lancaster, Pickerington, Hamilton, Middletown, Fairfield, Oxford, Mason, Lebanon, Springboro, Wilmington, Blanchester, Hillsboro, and Greenfield 1032 AM EDT Sat Apr 28 2018 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM EDT SUNDAY... * TEMPERATURES...Will drop into the lower 30s Saturday night. * IMPACTS...Unprotected outdoor plants will likely be damaged or killed. PRECAUTIONARY/PREPAREDNESS ACTIONS... Protect sensitive plants by bringing them indoors or covering them with layers of newspapers or blankets. Those with agricultural interests are advised to protect tender vegetation. && $$ INZ075-080-KYZ089>100-OHZ055-064-073-074-077>079-081-082-088- 282300- /O.CON.KILN.FR.Y.0002.180429T0500Z-180429T1300Z/ Ohio-Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen- Grant-Pendleton-Bracken-Robertson-Mason-Lewis-Franklin OH- Pickaway-Ross-Hocking-Hamilton-Clermont-Brown-Adams-Pike-Scioto- Including the cities of Rising Sun, Vevay, Carrollton, Warsaw, Florence, Burlington, Oakbrook, Covington, Erlanger, Independence, Newport, Alexandria, Owenton, Williamstown, Crittenden, Dry Ridge, Falmouth, Butler, Augusta, Brooksville, Mount Olivet, Maysville, Vanceburg, Tollesboro, Columbus, Circleville, Chillicothe, Logan, Cincinnati, Milford, Georgetown, Mount Orab, West Union, Peebles, Waverly, Piketon, Portsmouth, and Wheelersburg 1032 AM EDT Sat Apr 28 2018 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM EDT SUNDAY... * TEMPERATURES...Will drop into the middle 30s Saturday night. * IMPACTS...Sensitive plants left outdoors and unprotected may be damaged. PRECAUTIONARY/PREPAREDNESS ACTIONS... Protect frost sensitive plants by bringing them indoors or covering them with layers of newspapers or blankets. Those with agricultural interests are advised to protect tender vegetation. && $$
936 WWUS71 KILN 281913 NPWILN URGENT - WEATHER MESSAGE National Weather Service Wilmington OH 313 PM EDT Sat Apr 28 2018 INZ050-058-059-066-073-074-OHZ026-034-035-042>046-051>054-056- 060>063-065-070>072-080-290400- /O.CON.KILN.FZ.W.0009.180429T0500Z-180429T1300Z/ Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Hardin- Mercer-Auglaize-Darke-Shelby-Logan-Union OH-Delaware-Miami- Champaign-Clark-Madison-Licking-Preble-Montgomery-Greene- Fayette OH-Fairfield-Butler-Warren-Clinton-Highland- Including the cities of Richmond, Connersville, Liberty, West College Corner, Brookville, Batesville, Milan, Versailles, Lawrenceburg, Aurora, Kenton, Ada, Celina, Coldwater, Wapakoneta, St. Marys, Greenville, Sidney, Bellefontaine, Marysville, Delaware, Troy, Piqua, Tipp City, Urbana, Springfield, London, West Jefferson, Plain City, Newark, Eaton, Camden, Dayton, Kettering, Beavercreek, Fairborn, Xenia, Washington Court House, Lancaster, Pickerington, Hamilton, Middletown, Fairfield, Oxford, Mason, Lebanon, Springboro, Wilmington, Blanchester, Hillsboro, and Greenfield 313 PM EDT Sat Apr 28 2018 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM EDT SUNDAY... * TEMPERATURES...will drop into the lower 30s by sunrise Sunday. * IMPACTS...Unprotected outdoor plants will likely be damaged or killed. PRECAUTIONARY/PREPAREDNESS ACTIONS... Protect sensitive plants by bringing them indoors or covering them with layers of newspapers or blankets. Those with agricultural interests are advised to protect tender vegetation. && $$ INZ075-080-KYZ089>100-OHZ055-064-073-074-077>079-081-082-088- 290400- /O.CON.KILN.FR.Y.0002.180429T0500Z-180429T1300Z/ Ohio-Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen- Grant-Pendleton-Bracken-Robertson-Mason-Lewis-Franklin OH- Pickaway-Ross-Hocking-Hamilton-Clermont-Brown-Adams-Pike-Scioto- Including the cities of Rising Sun, Vevay, Carrollton, Warsaw, Florence, Burlington, Oakbrook, Covington, Erlanger, Independence, Newport, Alexandria, Owenton, Williamstown, Crittenden, Dry Ridge, Falmouth, Butler, Augusta, Brooksville, Mount Olivet, Maysville, Vanceburg, Tollesboro, Columbus, Circleville, Chillicothe, Logan, Cincinnati, Milford, Georgetown, Mount Orab, West Union, Peebles, Waverly, Piketon, Portsmouth, and Wheelersburg 313 PM EDT Sat Apr 28 2018 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM EDT SUNDAY... * TEMPERATURES...will drop into the mid 30s by sunrise Sunday. * IMPACTS...Sensitive plants left outdoors and unprotected may be damaged. PRECAUTIONARY/PREPAREDNESS ACTIONS... Protect frost sensitive plants by bringing them indoors or covering them with layers of newspapers or blankets. Those with agricultural interests are advised to protect tender vegetation. && $$
590 WWUS71 KILN 290149 NPWILN URGENT - WEATHER MESSAGE National Weather Service Wilmington OH 949 PM EDT Sat Apr 28 2018 INZ050-058-059-066-073-074-OHZ026-034-035-042>046-051>054-056- 060>063-065-070>072-080-291000- /O.CON.KILN.FZ.W.0009.180429T0500Z-180429T1300Z/ Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Hardin- Mercer-Auglaize-Darke-Shelby-Logan-Union OH-Delaware-Miami- Champaign-Clark-Madison-Licking-Preble-Montgomery-Greene- Fayette OH-Fairfield-Butler-Warren-Clinton-Highland- Including the cities of Richmond, Connersville, Liberty, West College Corner, Brookville, Batesville, Milan, Versailles, Lawrenceburg, Aurora, Kenton, Ada, Celina, Coldwater, Wapakoneta, St. Marys, Greenville, Sidney, Bellefontaine, Marysville, Delaware, Troy, Piqua, Tipp City, Urbana, Springfield, London, West Jefferson, Plain City, Newark, Eaton, Camden, Dayton, Kettering, Beavercreek, Fairborn, Xenia, Washington Court House, Lancaster, Pickerington, Hamilton, Middletown, Fairfield, Oxford, Mason, Lebanon, Springboro, Wilmington, Blanchester, Hillsboro, and Greenfield 949 PM EDT Sat Apr 28 2018 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM EDT SUNDAY... * TEMPERATURES...Will drop into the lower 30s by sunrise Sunday. * IMPACTS...Unprotected outdoor plants will likely be damaged or killed. PRECAUTIONARY/PREPAREDNESS ACTIONS... Those with agricultural interests are advised to protect tender vegetation. && $$ INZ075-080-KYZ089>100-OHZ055-064-073-074-077>079-081-082-088- 291000- /O.CON.KILN.FR.Y.0002.180429T0500Z-180429T1300Z/ Ohio-Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen- Grant-Pendleton-Bracken-Robertson-Mason-Lewis-Franklin OH- Pickaway-Ross-Hocking-Hamilton-Clermont-Brown-Adams-Pike-Scioto- Including the cities of Rising Sun, Vevay, Carrollton, Warsaw, Florence, Burlington, Oakbrook, Covington, Erlanger, Independence, Newport, Alexandria, Owenton, Williamstown, Crittenden, Dry Ridge, Falmouth, Butler, Augusta, Brooksville, Mount Olivet, Maysville, Vanceburg, Tollesboro, Columbus, Circleville, Chillicothe, Logan, Cincinnati, Milford, Georgetown, Mount Orab, West Union, Peebles, Waverly, Piketon, Portsmouth, and Wheelersburg 949 PM EDT Sat Apr 28 2018 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM EDT SUNDAY... * TEMPERATURES...Will drop into the mid 30s. Areas of frost will develop around sunrise. * IMPACTS...Unprotected outdoor plants will likely be damaged or killed. PRECAUTIONARY/PREPAREDNESS ACTIONS... Those with agricultural interests are advised to protect tender vegetation. && $$
660 WWUS71 KILN 290704 NPWILN URGENT - WEATHER MESSAGE National Weather Service Wilmington OH 304 AM EDT Sun Apr 29 2018 INZ050-058-059-066-073-074-OHZ026-034-035-042>046-051>054-056- 060>063-065-070>072-080-291300- /O.CON.KILN.FZ.W.0009.000000T0000Z-180429T1300Z/ Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Hardin- Mercer-Auglaize-Darke-Shelby-Logan-Union OH-Delaware-Miami- Champaign-Clark-Madison-Licking-Preble-Montgomery-Greene- Fayette OH-Fairfield-Butler-Warren-Clinton-Highland- Including the cities of Richmond, Connersville, Liberty, West College Corner, Brookville, Batesville, Milan, Versailles, Lawrenceburg, Aurora, Kenton, Ada, Celina, Coldwater, Wapakoneta, St. Marys, Greenville, Sidney, Bellefontaine, Marysville, Delaware, Troy, Piqua, Tipp City, Urbana, Springfield, London, West Jefferson, Plain City, Newark, Eaton, Camden, Dayton, Kettering, Beavercreek, Fairborn, Xenia, Washington Court House, Lancaster, Pickerington, Hamilton, Middletown, Fairfield, Oxford, Mason, Lebanon, Springboro, Wilmington, Blanchester, Hillsboro, and Greenfield 304 AM EDT Sun Apr 29 2018 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... * TEMPERATURES...will drop into the lower 30s this morning. * IMPACTS...Unprotected outdoor plants will likely be damaged or killed. PRECAUTIONARY/PREPAREDNESS ACTIONS... Those with agricultural interests are advised to protect tender vegetation. && $$ INZ075-080-KYZ089>100-OHZ055-064-073-074-077>079-081-082-088- 291300- /O.CON.KILN.FR.Y.0002.000000T0000Z-180429T1300Z/ Ohio-Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen- Grant-Pendleton-Bracken-Robertson-Mason-Lewis-Franklin OH- Pickaway-Ross-Hocking-Hamilton-Clermont-Brown-Adams-Pike-Scioto- Including the cities of Rising Sun, Vevay, Carrollton, Warsaw, Florence, Burlington, Oakbrook, Covington, Erlanger, Independence, Newport, Alexandria, Owenton, Williamstown, Crittenden, Dry Ridge, Falmouth, Butler, Augusta, Brooksville, Mount Olivet, Maysville, Vanceburg, Tollesboro, Columbus, Circleville, Chillicothe, Logan, Cincinnati, Milford, Georgetown, Mount Orab, West Union, Peebles, Waverly, Piketon, Portsmouth, and Wheelersburg 304 AM EDT Sun Apr 29 2018 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... * TEMPERATURES...will drop into the middle 30s this morning. * IMPACTS...Unprotected outdoor plants will likely be damaged or killed. PRECAUTIONARY/PREPAREDNESS ACTIONS... Those with agricultural interests are advised to protect tender vegetation. && $$
728 WWUS71 KILN 291235 NPWILN URGENT - WEATHER MESSAGE National Weather Service Wilmington OH 835 AM EDT Sun Apr 29 2018 INZ050-058-059-066-073-074-OHZ026-034-035-042>046-051>054-056- 060>063-065-070>072-080-291345- /O.EXP.KILN.FZ.W.0009.000000T0000Z-180429T1300Z/ Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Hardin- Mercer-Auglaize-Darke-Shelby-Logan-Union OH-Delaware-Miami- Champaign-Clark-Madison-Licking-Preble-Montgomery-Greene- Fayette OH-Fairfield-Butler-Warren-Clinton-Highland- Including the cities of Richmond, Connersville, Liberty, West College Corner, Brookville, Batesville, Milan, Versailles, Lawrenceburg, Aurora, Kenton, Ada, Celina, Coldwater, Wapakoneta, St. Marys, Greenville, Sidney, Bellefontaine, Marysville, Delaware, Troy, Piqua, Tipp City, Urbana, Springfield, London, West Jefferson, Plain City, Newark, Eaton, Camden, Dayton, Kettering, Beavercreek, Fairborn, Xenia, Washington Court House, Lancaster, Pickerington, Hamilton, Middletown, Fairfield, Oxford, Mason, Lebanon, Springboro, Wilmington, Blanchester, Hillsboro, and Greenfield 835 AM EDT Sun Apr 29 2018 ...FREEZE WARNING WILL EXPIRE AT 9 AM EDT THIS MORNING... Temperatures have warmed above freezing, allowing any frost to melt. Therefore, the Freeze Warning will expire at 9 AM EDT. $$ INZ075-080-KYZ089>100-OHZ055-064-073-074-077>079-081-082-088- 291345- /O.EXP.KILN.FR.Y.0002.000000T0000Z-180429T1300Z/ Ohio-Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen- Grant-Pendleton-Bracken-Robertson-Mason-Lewis-Franklin OH- Pickaway-Ross-Hocking-Hamilton-Clermont-Brown-Adams-Pike-Scioto- Including the cities of Rising Sun, Vevay, Carrollton, Warsaw, Florence, Burlington, Oakbrook, Covington, Erlanger, Independence, Newport, Alexandria, Owenton, Williamstown, Crittenden, Dry Ridge, Falmouth, Butler, Augusta, Brooksville, Mount Olivet, Maysville, Vanceburg, Tollesboro, Columbus, Circleville, Chillicothe, Logan, Cincinnati, Milford, Georgetown, Mount Orab, West Union, Peebles, Waverly, Piketon, Portsmouth, and Wheelersburg 835 AM EDT Sun Apr 29 2018 ...FROST ADVISORY WILL EXPIRE AT 9 AM EDT THIS MORNING... Temperatures have warmed sufficiently to melt any remaining frost across the region. Therefore, the Frost Advisory will expire at 9 AM EDT. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this frost advisory went out at Apr 28, 2:03 AM EDT, 1 hour 35 minutes earlier.
Area forecast discussion, Apr 28, 2:03 AM EDT, 1 hour 35 minutes before
Area Forecast Discussion National Weather Service Wilmington OH 203 AM EDT Sat Apr 28 2018 .SYNOPSIS... An upper level disturbance will bring a few showers to mainly northern locations overnight with some isolated showers possible Saturday afternoon as well. High pressure and a cool, dry airmass will move in for Sunday. Dry weather will continue early next week, with warmer temperatures arriving as the high travels east. && .NEAR TERM /UNTIL 6 AM THIS MORNING/... Several minor adjustments were made to the near term period in accordance with current observation/radar trends. An area of showers associated with a fairly potent upper level disturbance continues to progress east-southeast toward northern portions of the ILN FA. And indeed this will be the main weather story for the overnight period as cooler air will filter in behind the frontal boundary as winds shift to out of the northwest towards the very end of the near term period. Adjusted PoPs slightly for overnight activity, although with an abundance of low level dry air in place, some of the radar returns likely won/t make it to the ground, at least initially. Kept the high chance PoPs for extreme northern parts of ILN FA, with most locations south of the I-70 corridor remaining completely dry overnight. Although temps have dropped quite a bit with the setting of the sun, any additional drop off from current temperatures may be much more minor and/or subtle in nature as surface winds early tonight will actually go more southerly ahead of the frontal boundary before it begins to progress through the ILN FA towards sunrise. At the end of the near term period, there may be quite a temp gradient across the FA alone, ranging from the lower 40s in the northwest to the low to mid 50s in the southeast as the frontal boundary will be approximately bisecting the FA (perhaps a little further than halfway through). && .SHORT TERM /6 AM THIS MORNING THROUGH 6 PM SUNDAY/... For Saturday, high pressure will be advancing slowly southeastward on the western flank of a sharpening upper trough, and dry weather is forecast once lingering showers move east by mid morning. Expect much below normal highs in the low to mid 50s in the chilly circulation around the high. Saturday night will see clearing skies and decreasing winds with high pressure centered to the west. Temperatures will plummet to near freezing, and frost is expected. This may eventually require frost/freeze headlines but will keep mention in HWO for now due to model uncertainty with respect to temperature and wind speed on the east side of the high. && .LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/... On Sunday, the surface high will continue to build into the region. Under mainly sunny skies, it will still be cool as 850 mb temperatures will range between 0 to -2 Celsius. This yields highs in the mid to upper 50s. For Sunday night, the center of the high will move east across the region. Clear skies and light winds will allow temperatures to fall into the lower to mid 30s. Will continue with patchy to areas of frost and will mention this in the HWO. As we head into early next week, the surface high will move east while a mid level ridge moves into the Great Lakes and the Ohio Valley. Dry weather, return flow, and sunshine, will result in a warming trend with all locations seeing 70s by Tuesday. There remains timing differences in the models on how fast mid level ridge will move east, which will eventually allow moisture and a cold front to move toward the region by mid to late week. For now, a chance of showers and thunderstorms will continue in the forecast for later Wednesday into Wednesday night well ahead of the cold front. The better chance for precipitation will occur Thursday into Friday as the actual front moves into the forecast area. Temperatures will remain warm out ahead of the front with 70s to near 80 on Wednesday, mainly 70s on Thursday, and then upper 60s to the mid 70s on Friday. && .AVIATION /06Z SATURDAY THROUGH WEDNESDAY/... VFR conditions will start out the TAF period. An upper level disturbance will bring some very light shower activity in the vicinity of the northern TAF sites overnight. With the passage of this feature MVFR and IFR cigs will work into the region. Winds will pick up with some of the TAF sites having some wind gusts around 20 knots. Cigs will gradually rise through the day on Saturday. Some isolated to scattered shower activity will be possible during the afternoon. The best chance for this will be around KCMH and KLCK and therefore limited to there for now. Cloud cover and winds will then begin to decrease Saturday night. OUTLOOK...Thunderstorms will be possible on Wednesday. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && SYNOPSIS...Coniglio/Novak NEAR TERM...KC/Coniglio SHORT TERM...Coniglio LONG TERM...Hickman AVIATION...Novak
Hazardous weather outlook, Apr 27, 4:00 AM EDT, 23 hours 38 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 400 AM EDT Fri Apr 27 2018 INZ050-058-059-066-073>075-080-KYZ089-090-094-OHZ026-034-035-042>046- 051>054-056-060>063-065-070>072-074-080-280800- Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio- Switzerland-Carroll-Gallatin-Owen-Hardin-Mercer-Auglaize-Darke- Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-Madison-Licking- Preble-Montgomery-Greene-Fayette OH-Fairfield-Butler-Warren-Clinton- Hocking-Highland- 400 AM EDT Fri Apr 27 2018 This Hazardous Weather Outlook is for East Central Indiana, Southeast Indiana, Northern Kentucky, Central Ohio, South Central Ohio, Southwest Ohio and West Central Ohio. .DAY ONE...Today and Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Temperatures will fall to near or just below freezing Saturday night. Frost is possible Sunday night. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. KYZ091>093-095>100-OHZ055-064-073-077>079-081-082-088-280800- Boone-Kenton-Campbell-Grant-Pendleton-Bracken-Robertson-Mason-Lewis- Franklin OH-Pickaway-Ross-Hamilton-Clermont-Brown-Adams-Pike-Scioto- 400 AM EDT Fri Apr 27 2018 This Hazardous Weather Outlook is for Northeast Kentucky, Northern Kentucky, Central Ohio, South Central Ohio and Southwest Ohio. .DAY ONE...Today and Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Frost is possible Saturday night and Sunday night. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 3:38 AM EDT | Freeze Warning | ILN | Dearborn, Fayette, Franklin, Ripley, Union, Wayne | 29 hr |
Nearby
Frost Advisories in Kentucky, 2018Frost Advisories in Ohio, 2018Frost Advisories in Indiana, 2018Every frost advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.